Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Invariant measures for Markov processes


Author: Yuji Ito
Journal: Trans. Amer. Math. Soc. 110 (1964), 152-184
MSC: Primary 28.75; Secondary 60.60
DOI: https://doi.org/10.1090/S0002-9947-1964-0158049-5
MathSciNet review: 0158049
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderón, Sur les mesures invariantes, C. R. Acad. Sci. Paris 240 (1955), 1960-1962. MR 0069257 (16:1008b)
  • [2] R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. 4 (1960), 153-160. MR 0110954 (22:1822)
  • [3] W. Doeblin, Sur les propriétés asymptotiques de mouvements régis par certains types de chaînes simples, Bull. Soc. Math. Roumaine 39 (1937), no. 1, 57-115; ibid. 39 (1938), no. 2, 3-61.
  • [4] Y. N. Dowker, On measurable transformations on finite measure spaces, Ann. of Math. (2) 62 (1955), 504-516. MR 0072929 (17:353a)
  • [5] -, Sur les applications mesurables, C. R. Acad. Sci. Paris 242 (1956), 329-331. MR 0074486 (17:593i)
  • [6] N. Dunford and J. T. Schwartz, Linear Operators. I. General theory, Interscience, New York, 1957. MR 0117523 (22:8302)
  • [7] A. B. Hajian, Measurable transformations and invariant measures, Thesis, Yale University, New Haven, Conn., 1957.
  • [8] A. B. Hajian and S. Kakutani, Weakly wandering sets and invariant measures, Trans. Amer. Math. Soc. 110 (1964). MR 0154961 (27:4904)
  • [9] T. E. Harris, The existence of stationary measures for certain Markov processes, Proc. of the third Berkeley Symposium on Math. Stat. and Prob., 1954-1955, Vol. II, pp. 113-124, Univ. of California Press, Berkeley, Calif., 1956. MR 0084889 (18:941d)
  • [10] E. Hopf, Theory of measures and invariant integrals, Trans. Amer. Math. Soc. 34 (1932), 373-393. MR 1501643
  • [11] -, The general temporally discrete Markoff process, J. Rational Mech. Anal. 3 (1954), 13-45. MR 0060181 (15:636b)
  • [12] -, On the ergodic theorem for positive linear operators, J. Reine Angew. Math. 205 (1960), 101-106. MR 0125937 (23:A3234)
  • [13] N. Kryloff and N. Bogolioùboff, Sur les propriétés en chaîne, C. R. Acad. Sci. Paris 204 (1937), 1386-1388.
  • [14] -, Les propriétés ergodiques des suites des probabilités en chaîne, C. R. Acad. Sci. Paris 204 (1937), 1454-1456.
  • [15] K. Yosida and S. Kakutani, Operator-theoretical treatment of Markoff's process and mean ergodic theorem, Ann. of Math. (2) 42 (1941), 188-228. MR 0003512 (2:230e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.75, 60.60

Retrieve articles in all journals with MSC: 28.75, 60.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0158049-5
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society